Homeopathic Remedies Homeopathy Forum

Similar conversations:

Personality
30 threads

 

Homeopathy Forum

Help: addicted personality benzodiazepine

Person starts to stop Tranxene benzodiazepine. Builds off too fast. Serious sideffects. Has smelly flatulence, strongly increased anxiety, fear will die or do himself harm. Also takes anti-depressants (Effexor) because anxiety depression.

Also: teeth and hands seem to shake sometimes. Says he feels like trembling inside (withdrawal?)

Also increased nightmares and sometimes flu-like symptoms (withdrawal?)

Is addictive personality: was addicted to alcohol when younger, to gambling, to benzo, to doctors etc...

Angry and irritable. Sometimes needs to get outside, then goes walking in the fields, expressing anger by talking to himself and feels urge to shout out loud, which he does when no-one around. Feels better after these walks.

Seems to weep more and be more anxious when wife around as if he wants her to see how he suffers.

Sometimes afraid will go mad. Fear of losing control. Eats nothing in morning but a lot at noon, says feels a bit better afterwards (only for short while). Prefers warm food with meat (greasy like saucage but does not like fat on 'normal' meat like steak, cuts it away, potatoes and vegetables.

Impatient, he wants the day to be offer as fast as can be but it's so slow he thinks. When day over he thinks 'I survived' this day of withdrawal but gets scared of next day(s).

Craves for chocolate and light soft-drinks (especially starting from noon and in evening). Often does things without restrictions: eating too much, drinking too much soft drinks, drinking too much alcohol, eating to much sweets etc... Is clearly an all-or-nothing personality.

Also smokes a lot (stopped before depression, then started back).

Think caffeine-addicted.

Can anyone help please?
 
  bolleke on 2008-08-24
This is an internet forum. Assume posts are not from medical professionals.
My husband has similar problems.

I submitted his case to this forum and user akshaymohl suggested Argentum Nitricum which my husband is trying now.

Maybe this user wants to look into your case too?
 
ReDeWi last decade

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.